Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 5

Issues

Remarks on b-Metric and metric-preserving functions

Tammatada Khemaratchatakumthorn / Prapanpong Pongsriiam
  • Corresponding author
  • Department of Mathematics Faculty of Science Silpakorn University Nakhon Pathom 73000 Nakhon Pathom Thailand
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-10-20 | DOI: https://doi.org/10.1515/ms-2017-0163

Abstract

We introduce new classes of functions related to metric-preserving functions and b-metrics. We investigate their properties and compare them to those of metric-preserving functions.

MSC 2010: Primary 26A21; 26A30; Secondary 26A99

Keywords: b-metric; metric-preserving function

References

  • [1]

    BAKHTIN, I. A.: The contraction mapping principle in quasimetric spaces, Funct. Anal. 30 (1989), 26–37.Google Scholar

  • [2]

    BORSÍK, J.—DOBOŠ, J.: On metric preserving functions, Real Anal. Exchange 13 (1987–88), 285–293.Google Scholar

  • [3]

    BORSÍK, J.—DOBOŠ, J.: Functions whose composition with every metric is a metric, Math. Slovaca 31 (1981), 3–12.Google Scholar

  • [4]

    CORAZZA, P.: Introduction to metric-preserving functions, Amer. Math. Monthly 106(4) (1999), 309–323.Google Scholar

  • [5]

    DAS, P. P.: Metricity preserving transforms, Pattern Recognition Letters 10 (1989), 73–76.Google Scholar

  • [6]

    DOBOŠ, J.: Metric Preserving Functions, Online Lecture Notes available at http://web.science.upjs.sk/jozefdobos/wp-content/uploads/2012/03/mpf1.pdfGoogle Scholar

  • [7]

    DOBOŠ, J.: On modification of the Euclidean metric on reals, Tatra Mt. Math. Publ. 8 (1996), 51–54.Google Scholar

  • [8]

    DOBOŠ, J.: A survey of metric-preserving functions, Questions Answers Gen. Topology 13 (1995), 129–133.Google Scholar

  • [9]

    DOBOŠ, J.—PIOTROWSKI, Z.: When distance means money, Internat. J. Math. Ed. Sci. Tech. 28 (1997), 513–518.Google Scholar

  • [10]

    DOBOŠ, J.—PIOTROWSKI, Z.: A note on metric-preserving functions, Int. J. Math. Math. Sci. 19 (1996), 199–200.Google Scholar

  • [11]

    DOBOŠ, J.—PIOTROWSKI, Z.: Some remarks on metric-preserving functions, Real Anal. Exchange 19 (1993–94), 317–320.Google Scholar

  • [12]

    KELLY, J.: General Topology, Springer-Verlag, 1955.Google Scholar

  • [13]

    KIRK, W.A.—SHAHZAD, N.: Fixed Point Theory in Distance Spaces, Springer International Publishing Switzerland, 2014.Google Scholar

  • [14]

    PETRUŞEL, A.—RUS, I. A.—ŞERBAN, M. A.: The role of equivalent metrics in fixed point theory, Topol. Methods Nonlinear Anal. 41(1), (2013), 85–112.Google Scholar

  • [15]

    PIOTROWSKI, Z.—VALLIN, R. W.: Functions which preserve Lebesgue spaces, Comment. Math. Prace Mat. 43(2) (2003), 249–255.Google Scholar

  • [16]

    POKORNÝ, I.: Some remarks on metric-preserving functions, Tatra Mt. Math. Publ. 2 (1993), 65–68.Google Scholar

  • [17]

    PONGSRIIAM, P.—TERMWUTTIPONG, I.: On metric-preserving functions and fixed point theorems, Fixed Point Theory Appl. (2014), 2014:179, 14 pp.Google Scholar

  • [18]

    PONGSRIIAM, P.—TERMWUTTIPONG, I.: Remarks on ultrametrics and metric-preserving functions, Abstr. Appl. Anal. (2014), Article ID 163258, 9 pp.Google Scholar

  • [19]

    SREENIVASAN, T. K.: Some properties of distance functions, J. Indian. Math. Soc. (N.S.) 11 (1947), 38–43.Google Scholar

  • [20]

    TERMWUTTIPONG, I.—OUDKAM, P.: Total boundedness, completeness and uniform limits of metric-preserving functions, Ital. J. Pure Appl. Math. 18 (2005), 187–196.Google Scholar

  • [21]

    VALLIN, R. W.: Continuity and differentiability aspects of metric preserving functions, Real Anal. Exchange 25(2) (1999/2000), 849–868.Google Scholar

About the article

Received: 2017-02-08

Accepted: 2017-07-02

Published Online: 2018-10-20

Published in Print: 2018-10-25


Communicated by Ján Borsík


Citation Information: Mathematica Slovaca, Volume 68, Issue 5, Pages 1009–1016, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0163.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in